# SDR DXTA2013091605504

- Difficulty date: September 14, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N846QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600797
- Aircraft time: 3,634 hours, 2,881 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  GEAR SELECTED UP BUT REMAINED DOWN.  GEAR HANDLE TOUCHED, AND GEAR CAME UP.  JACKED A/C COMPLETED SEVERAL GEAR SWINGS MOVED HANDLE FAST AND SLOW. NO BINDING OR DELAY IN GEAR CYCLE WAS NOTED.   MOVED SWITCH HANDLE AND INSTALLED PCB BRAKE OUT BOX AND RANG OUT GEAR RETRACT SWITCH. INPUT GOOD.  INSPECTED AND OPS CHECKED SYSTEM.
